# SDR XV6A2015040300003

- Difficulty date: April 3, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N769VA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 87,613 hours, 20,746 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Part number: MS2452423
- Condition: Failed
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE FAILED TO DEPLOY DURING PERFORMANCE OF TASK CARD 1C522014.   REPLACED LATCH ACTUATOR, THE SLIDE FAILED TO DEPLOY A 2ND TIME. FURTHER TROUBLESHOOTING FOUND VOLTAGE TO SQUIB BUT NO AMPERAGE. FAILURE WAS ISOLATED TO THE S532 SWITCH ASSY. CONTACTS BETWEEN PINS 5 AND 6 FAILED CAUSING HIGH RESISTANCE ON THE LINE. REPLACED THE S532 AUTO FIRE SWITCH AND THE SLIDE DEPLOYMENT WAS SUCCESSFUL.
